Riemannian manifolds with flat ends

Export metadata

Statistics

Number of document requests

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Jost-Hinrich EschenburgGND, V. Schroeder
Frontdoor URLhttps://opus.bibliothek.uni-augsburg.de/opus4/58094
ISSN:0025-5874OPAC
ISSN:1432-1823OPAC
Parent Title (German):Mathematische Zeitschrift
Publisher:Springer Science and Business
Type:Article
Language:English
Year of first Publication:1987
Release Date:2019/08/06
Tag:General Mathematics
Volume:196
Issue:4
First Page:573
Last Page:589
DOI:https://doi.org/10.1007/bf01160897
Institutes:Mathematisch-Naturwissenschaftlich-Technische Fakultät
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik / Lehrstuhl für Differentialgeometrie